Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 367, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 23, 2011, 11:53 AM CDT for Dallas County, Texas. It was in force for 67 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2011, 11:53 AM CDT (16:53 UTC)
- Expired
- May 23, 2011, 1:00 PM CDT
- In force
- 67 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Dallas County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 63 km from the middle of the area, began a volume at 16:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 23, 9:59 AM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 12:00Z, 4.9 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2692 J/kg
- Mixed-layer CIN
- -168 J/kg
- Mixed-layer LCL
- 610 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 387 m²/s²
- 0-3 km storm-relative helicity
- 362 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 15.4
The text
As transmitted, in the capitals the NWS used until 2016.
498
WUUS54 KFWD 231653
SVRFWD
TXC113-231800-
/O.NEW.KFWD.SV.W.0367.110523T1653Z-110523T1800Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1153 AM CDT MON MAY 23 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DALLAS COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 100 PM CDT
* AT 1152 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 3 MILES
NORTHWEST OF DUNCANVILLE...AND MOVING EAST AT 25 MPH. OTHER STRONG
TO SEVERE THUNDERSTORMS WERE LOCATED JUST SOUTH OF DFW AIRPORT AND
NEAR SEAGOVILLE.
* THE SEVERE THUNDERSTORMS WILL BE NEAR...
COCKRELL HILL...DESOTO AND GLENN HEIGHTS AROUND NOON...
LANCASTER AND FARMERS BRANCH AROUND 1210 PM...
HIGHLAND PARK AND ADDISON AROUND 1215 PM...
DALLAS AND UNIVERSITY PARK AROUND 1220 PM...
HUTCHINS AROUND 1225 PM...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.
&&
LAT...LON 3299 9665 3298 9664 3298 9652 3254 9652
3255 9704 3299 9703
TIME...MOT...LOC 1652Z 259DEG 20KT 3269 9694
$$3 follow-up statements
057
WWUS54 KFWD 231722
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1222 PM CDT MON MAY 23 2011
TXC113-231800-
/O.CON.KFWD.SV.W.0367.000000T0000Z-110523T1800Z/
DALLAS TX-
1222 PM CDT MON MAY 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR NORTHERN DALLAS COUNTY...
AT 1221 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FARMERS BRANCH...MOVING NORTHEAST AT 25 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
RICHARDSON AROUND 1240 PM CDT...
SACHSE AND ROWLETT AROUND 1255 PM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS THEY
MAY BE WASHED OUT.
&&
LAT...LON 3298 9664 3298 9652 3272 9652 3277 9704
3299 9703 3299 9665
TIME...MOT...LOC 1721Z 243DEG 23KT 3294 9685
$$
DUNN752
WWUS54 KFWD 231740
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1240 PM CDT MON MAY 23 2011
TXC113-231800-
/O.CON.KFWD.SV.W.0367.000000T0000Z-110523T1800Z/
DALLAS TX-
1240 PM CDT MON MAY 23 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR NORTHERN DALLAS COUNTY...
AT 1240 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS
STORM WAS LOCATED NEAR ADDISON...MOVING NORTHEAST AT 25 MPH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINS MAY FLOOD LOW LYING AREAS SUCH AS STREETS...DITCHES AND
UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED ROADS AS
THEY MAY BE WASHED OUT.
&&
LAT...LON 3298 9664 3298 9652 3281 9652 3289 9676
3288 9703 3299 9703 3299 9665
TIME...MOT...LOC 1740Z 243DEG 23KT 3299 9676
$$
DUNN588
WWUS54 KFWD 231755
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1255 PM CDT MON MAY 23 2011
TXC113-231806-
/O.EXP.KFWD.SV.W.0367.000000T0000Z-110523T1800Z/
DALLAS TX-
1255 PM CDT MON MAY 23 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DALLAS COUNTY EXPIRES
AT 100 PM CDT...
AT 1256 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
MOVED OUT OF THE AREA AND THE WARNING EXPIRED.
LAT...LON 3298 9664 3298 9652 3281 9652 3289 9676
3288 9703 3299 9703 3299 9665
TIME...MOT...LOC 1756Z 243DEG 23KT 3303 9665
$$
DUNNWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 23, 11:33 AM CDT, 20 minutes earlier.
Area forecast discussion, May 23, 11:33 AM CDT, 20 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 1133 AM CDT MON MAY 23 2011 .UPDATE... OVERALL THE CURRENT FORECAST IS IN GOOD SHAPE BUT DID ADJUST TEMPERATURES DOWN IN A FEW LOCATIONS BASED ON CURRENT RADAR AND CLOUD TRENDS. ALSO ADJUSTED POPS AND RAISED THEM ACROSS THE NORTHEASTERN COUNTIES OF NORTH TEXAS WHERE THE CURRENT COMPLEX OF STORMS OVER THE DALLAS/FORT WORTH METROPLEX WILL MOVE. WITH THE SHORTWAVE STILL TO THE SOUTHWEST OF THE CWA...CANNOT RULE OUT MORE ISOLATED STORMS DEVELOPING. THE CLOUDS SOUTHWEST OF THE CURRENT COMPLEX OF STORMS DO HAVE AN AGITATED APPEARANCE ON VISIBLE SATELLITE. 82 && .AVIATION... MVFR CIGS TRYING TO FORM OVER AREA TERMINALS THIS MORNING BUT HAVE BEEN MOSTLY CONFINED TO THE SOUTHERN HALF OF THE REGION. FEEL THAT SOME EXPANSION IN AREAL COVERAGE STILL POSSIBLE DURING THE NEXT COUPLE OF HOURS AND WILL LIKELY KEEP A TEMPO BKN LAYER IN THE 015-020 RANGE FOR THIS MORNING 13-15Z WITH IMPROVEMENT 15-16Z. OTHERWISE GUSTY SOUTH WINDS CAN BE EXPECTED AGAIN TODAY. SHOWERS AND A FEW ISOLATED STORMS HAVE DEVELOPED OVER NORTHWESTERN COUNTIES DURING THE PAST HOUR IN ADVANCE OF A SHORTWAVE TROUGH MOVING EASTWARD INTO WEST TEXAS. EXPECT TS CHANCES TO INCREASE AS FEATURE GETS CLOSER LATER THIS MORNING. MAY MOVE UP CB TIMING AND HOUR OR SO FOR DALLAS- FORT WORTH SITES GIVEN TIMING OF SHORTWAVE. TS THAT DO DEVELOP SHOULD MOVE OUT OF THE AREA RATHER QUICKLY DURING THE MID-LATE AFTERNOON AS UPPER ENERGY SHIFTS QUICKLY NE OF THE AREA. 30 && .PREV UPDATE... .UPDATE... SEVERE WATCH BOX 339 IS NOW IN EFFECT ALONG AND NORTH OF A LINE FROM ATHENS TO GOLDTHWAITE. SO FAR ONLY ONE SEVERE THUNDERSTORM HAS DEVELOPED BUT IT RAPIDLY DEVELOPED IN THE UNSTABLE ENVIRONMENT ABOVE THE CAP CHARACTERIZED BY STEEP LAPSE RATES. A SHORTWAVE COMING OUT OF THE BIG BEND AREA IS MOST LIKELY PROVIDING THE LIFT FOR THESE STORMS TO DEVELOP. EXPECT THE STORMS TO REMAIN ELEVATED THIS MORNING AS THEY TRACK TO THE NORTHEAST. 82/JLD && .PREV DISCUSSION... /ISSUED 405 AM CDT MON MAY 23 2011/ LAST NIGHT/S CONVECTION TEMPORARILY STABILIZED THE ATMOSPHERE ACROSS NORTH TEXAS WITH LOCAL OBJECTIVE ANALYSIS SHOWING SURFACE BASED CAPE VALUES FALLING TO NEAR 1000J/KG AFTER BEING ABOVE 4000J/KG FOR THE LAST COUPLE DAYS. HOWEVER SOUTHERLY WINDS ARE BRINGING BACK RICH GULF MOISTURE AND SHORT TERM MODELS SHOW LAPSE RATES STEEPENING ONCE AGAIN AHEAD OF A SHORTWAVE TROUGH. CAPE VALUES SHOULD RECOVER TO NEAR 2500 J/KG BY MID MORNING. WATER VAPOR LOOP SHOWS WELL DEFINED SHORTWAVE TROUGH NOW MOVING THROUGH NEW MEXICO AND THE BIG BEND REGION OF WEST TEXAS. EXTRAPOLATING THE SPEED OF THIS FEATURE PUTS IT THROUGH NORTH TEXAS AROUND MIDDAY...SUGGESTING THE BEST FORCING FROM DPVA WOULD OCCUR DURING THE MORNING HOURS. THIS IS NOT THE MOST IDEAL TIME TO INITIATE CONVECTION THIS TIME OF YEAR...ESPECIALLY CONSIDERING THERE LACKS AN IDENTIFIABLE SURFACE BOUNDARY TO HELP FOCUS LOW LEVEL CONVERGENCE. HAVING SAID THAT...MODEL GUIDANCE HAS SEEMINGLY COME INTO BETTER AGREEMENT OVER THE LAST 6 TO 12 HOURS THAT THIS SHORTWAVE WILL BE STRONG ENOUGH TO FORCE CONVECTION...PRIMARILY NORTH OF I-20 AND ESPECIALLY ACROSS THE NORTHEAST ZONES. CLOSER INSPECTION OF MODEL SOUNDINGS SUGGEST THIS CONVECTION IS ELEVATED AND THE NORTH/NORTHEAST ZONES ARE FAVORED BECAUSE PARCELS FROM 750-800MB WILL BE VERY CLOSE TO THEIR LFC. WILL CARRY 30-40 POPS FROM I-20 NORTHWARD AND JUST 20 POPS ACROSS THE SOUTHERN HALF. PARAMETERS ARE FAVORABLE FOR SOME SEVERE HAIL AND PERHAPS STRONG WINDS IF CELLS CAN BECOME ROOTED IN THE BOUNDARY LAYER BEFORE VACATING THE CWA...BUT OVERALL SEVERE THREAT DOES NOT LOOK AS IMPRESSIVE AS SUNDAY/S SETUP WAS. SUBSIDENCE BEHIND THE SHORTWAVE TROUGH WILL SPREAD OVER THE AREA THIS AFTERNOON WITH VIRTUALLY ALL GUIDANCE INDICATING NO RAIN THIS EVENING OR TONIGHT. THE DRY LINE IS CURRENTLY WELL WEST OF THE REGION /NEAR AMA-LUB-MAF/...AND EVEN IF LOCAL CONVERGENCE/FORCING ALONG DRY LINE CAN OVERCOME BROADER SUBSIDENT ENVIRONMENT...IT SHOULD REMAIN TOO FAR WEST TO AFFECT OUR CWA THIS EVENING. ONLY THE 6Z NAM IS INDICATING A CHANCE OF STORMS TONIGHT AS A MCS DEVELOPS IN W OKLAHOMA AND MOVES DOWN THE RED RIVER VALLEY. WILL KEEP POPS AT 10 PERCENT AND NOT MENTION CONVECTION TONIGHT...BUT WE WILL HAVE TO MONITOR TODAY/S TRENDS CLOSELY. A STRONG SHORTWAVE TROUGH WILL MOVE INTO THE SOUTHERN PLAINS TUESDAY EVENING AND CONDITIONS CONTINUE TO LOOK FAVORABLE FOR AN OUTBREAK OF SEVERE WEATHER ACROSS KANSAS...OKLAHOMA...AND PERHAPS AS FAR SOUTH AS I-20. CAPE ACROSS OUR CWA WILL LIKELY BE IN EXCESS OF 3000J/KG. UNLIKE THE LAST SEVERAL DAYS THERE WILL BE A MODEST CAP OVER THE REGION...BUT THERE WILL ALSO BE FAIRLY STRONG FORCING SPREADING ACROSS THE AREA NORTH OF I-20 THAT SHOULD RENDER THE CAP BREAKABLE. DRY LINE WILL REACH THE WESTERN CWA BOUNDARY BY TUESDAY AFTERNOON AND ISOLATED TO SCATTERED SUPERCELL STORMS SHOULD FIRE BY 4 PM. SHEAR PROFILES ARE FORECAST TO BECOME STRONG WITH 0-3KM HELICITY VALUES INCREASING TO NEAR 400 M2/S2 JUST AFTER SUNSET TUESDAY. SHEAR VECTORS ARE PERPENDICULAR TO THE DRY LINE AND THE PRESENCE OF A CAP SUGGEST DISCRETE SUPERCELL STORMS WITH A THREAT OF VERY LARGE HAIL AND TORNADOES. ACTIVITY WILL TRACK ACROSS THE NORTHERN HALF OF THE AREA IN THE EVENING HOURS AND THAT IS WHERE BEST POPS HAVE BEEN PLACED. DRY LINE WILL BE DRAPED ACROSS THE I-35 CORRIDOR ON WEDNESDAY BUT PRIMARY SHORTWAVE WILL BE PULLING AWAY FROM THE REGION. LACK OF FORCING MEANS CONVECTION IS EXPECTED TO BE MORE ISOLATED ON WED AFTERNOON AND EVENING ACROSS MAINLY THE EAST AND SOUTHEAST ZONES. SEVERE THREAT ALSO LESS ORGANIZED DUE TO WEAKENING SHEAR. RATHER STRONG COLD FRONT WILL MOVE THROUGH WEDNESDAY NIGHT. COOLER WEATHER EXPECTED FOR THURSDAY WITH HIGHS IN THE MID 70S TO MID 80S. RETURN FLOW ARRIVES FRIDAY WITH A WARMING TREND INTO THE WEEKEND. EXTENDED MODELS WERE SHOWING MORE NORTHWESTERLY FLOW FOR NEXT WEEKEND...BUT NOW HAVE GONE MORE ZONAL WITH THE STORM TRACK MOVING NORTH OF THE AREA...AND THUS WILL KEEP FORECAST DRY/WARM. TR.92 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 86 73 91 71 90 / 60 10 20 40 10 WACO, TX 93 74 92 73 93 / 20 10 10 20 20 PARIS, TX 84 69 89 70 86 / 60 10 10 40 20 DENTON, TX 85 72 91 68 88 / 50 10 30 50 10 MCKINNEY, TX 85 71 89 70 89 / 60 10 20 40 20 DALLAS, TX 85 73 91 72 90 / 60 10 20 40 20 TERRELL, TX 86 72 90 71 89 / 50 10 10 30 20 CORSICANA, TX 88 73 91 72 91 / 30 10 5 20 20 TEMPLE, TX 91 74 92 72 92 / 20 10 10 20 20 MINERAL WELLS, TX 89 71 93 64 93 / 40 10 30 40 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 69/82
Hazardous weather outlook, May 23, 4:14 AM CDT, 7 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 414 AM CDT MON MAY 23 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-240915- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 414 AM CDT MON MAY 23 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TODAY AND TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS NORTH TEXAS TODAY WITH THE BEST CHANCES OVER THE NORTHERN HALF OF THE REGION. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE IS A CHANCE FOR THUNDERSTORMS ACROSS NORTH TEXAS ON TUESDAY AND WEDNESDAY. SEVERE STORMS ARE AGAIN POSSIBLE...WITH THE BEST POTENTIAL LIKELY ON TUESDAY. LARGE HAIL...DAMAGING WINDS...AND SOME TORNADOES ARE ALL POSSIBLE...MAINLY TUESDAY AFTERNOON AND EVENING ALONG AND NORTH OF INTERSTATE 20. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED BEFORE NOON TODAY.
In the hours before
Local storm report, May 23, 11:01 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1101 AM CDT MON MAY 23 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM HAIL 1 SSE FORT WORTH 32.74N 97.33W
05/23/2011 E0.75 INCH TARRANT TX TRAINED SPOTTER
FELL FOR 25 MINUTESLocal storm report, May 23, 11:21 AM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1121 AM CDT MON MAY 23 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1119 AM HAIL 2 S IRVING 32.79N 96.92W
05/23/2011 E0.75 INCH DALLAS TX EMERGENCY MNGRLocal storm report, May 23, 11:26 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1126 AM CDT MON MAY 23 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1122 AM HAIL 1 SW DALLAS 32.76N 96.79W
05/23/2011 E0.75 INCH DALLAS TX PUBLICLocal storm report, May 23, 11:32 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1132 AM CDT MON MAY 23 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1129 AM HAIL 1 S ARGYLE 33.11N 97.18W
05/23/2011 E0.88 INCH DENTON TX LAW ENFORCEMENTLocal storm report, May 23, 11:41 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1141 AM CDT MON MAY 23 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 AM HAIL SHADY SHORES 33.16N 97.04W
05/23/2011 E1.00 INCH DENTON TX AMATEUR RADIO
SHADY SHORES AND INTERSTATE 35Local storm report, May 23, 11:50 AM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1150 AM CDT MON MAY 23 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM HAIL 1 S FORT WORTH 32.74N 97.34W
05/23/2011 E1.00 INCH TARRANT TX PUBLIC
BERRY ST. AND INTERSTATE 35WThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 7:12 PM CDT | Severe Thunderstorm Warning | FWD | Wise | 63 min |
| May 22, 7:22 PM CDT | Severe Thunderstorm Warning | FWD | Denton, Parker, Tarrant | 53 min |
| May 22, 7:28 PM CDT | Severe Thunderstorm Warning | FWD | Eastland, Stephens | 62 min |
| May 22, 7:56 PM CDT | Severe Thunderstorm Warning | FWD | Comanche | 49 min |
| May 22, 8:13 PM CDT | Tornado Warning | FWD | Comanche, Eastland | 47 min |
| May 22, 8:14 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 61 min |
| May 22, 8:15 PM CDT | Severe Thunderstorm Warning | FWD | Erath | 60 min |
| May 22, 8:21 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Grayson | 54 min |
| May 22, 8:27 PM CDT | Severe Thunderstorm Warning | FWD | Eastland | 45 min |
| May 22, 8:35 PM CDT | Severe Thunderstorm Warning | FWD | Fannin | 55 min |
| May 22, 8:41 PM CDT | Severe Thunderstorm Warning | FWD | Dallas, Tarrant | 45 min |
| May 22, 8:45 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 44 min |
| May 22, 8:59 PM CDT | Severe Thunderstorm Warning | FWD | Comanche, Erath | 61 min |
| May 22, 10:30 PM CDT | Special Weather Statement | FWD | Tarrant | 30 min |
| May 23, 9:30 AM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 60 min |
| May 23, 10:00 AM CDT | Special Weather Statement | FWD | Palo Pinto | 30 min |
| May 23, 10:21 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 54 min |
| May 23, 10:23 AM CDT | Severe Thunderstorm Warning | FWD | Parker | 45 min |
| May 23, 10:35 AM CDT | Areal Flood Advisory | FWD | Tarrant | 85 min |
| May 23, 10:45 AM CDT | Severe Thunderstorm Warning | FWD | Dallas | 75 min |
| May 23, 10:56 AM CDT | Severe Thunderstorm Warning | FWD | Denton | 79 min |
| May 23, 11:11 AM CDT | Severe Thunderstorm Warning | FWD | Tarrant | 64 min |
| May 23, 11:20 AM CDT | Areal Flood Advisory | FWD | Dallas | 115 min |
| May 23, 11:29 AM CDT | Severe Thunderstorm Warning | FWD | Kaufman, Rockwall | 48 min |
| May 23, 11:47 AM CDT | Severe Thunderstorm Warning | FWD | Collin | 58 min |
| May 23, 12:38 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Denton | 67 min |
| May 23, 1:14 PM CDT | Special Weather Statement | FWD | Kaufman | 31 min |
| May 23, 2:41 PM CDT | Special Weather Statement | FWD | Fannin | 34 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.